# SDR SWAA2025022085662

- Difficulty date: January 13, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#42 A-043 RH WINGLET HAS CORROSION ON LOWER OTBD T/E 18' FROM BOTTOM EDGE<[01] 04 - REPAIRED PER [SRM 57-30-01-1A-2-APB-AP37.1-0632-A01611 (PERMANENT (NON-DENT DAMAGE TYPES)-WINGLETS)];[02] VERIFIED STEP 1 AUDIT CW
